• question-icon

    Suggest multivitamin medication taken for low energy levels

default
Posted on Thu, 13 Jul 2017 in Medicines and Side Effects
Question: I and my wife have been taking one supradyn multivitamin pill per a day from past one month. I keep on feeling so much stress in office. I don't see any change in my energy levels. Why is that so. Should I change the supradyn . Which is best multivitamin tablet we can take
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Multivitamins would not help.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I have gone carefully through your query and understand your concerns. Let me tell you that vitamins are required by our body in minuscule amounts and are not stored. Whatever we need is usually available from an average daily diet. So, unless you have a specific deficiency it is simply useless to take multivitamin supplements and all of it would simply be flushed out with urine. Possibly that is exactly what is happening and you therefore see no change in your energy levels.

I would insist you to stop taking it. However, you are free to continue with it if you want. All multivitamins are equally useless provided that you are not exhibiting symptoms of a particular deficiency. In case you ever get a particular deficiency, most multivitamins would not have sufficient quantity of that particular vitamin and it would be better to take supplements of that specific component rather than any multivitamin.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4438 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Stress

doctor1 MD

I have a friend that is veteran from the Persian Gulf War. She has been diagnosed with Hashimoto immune disorder with acute pancreatitis, her...

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

Yes. I have a yeast infection (@48 it is caused from stress) first time in years, I used mixonazole tablet for day or night. Have had a reaction. (...

doctor1 MD

Hi, i m have recently started taking eglonyl due to severe stress and lack of sleep. My blood was abnormally high so my doctor also prescribed...

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...

Get personalised answers from verified doctor in minutes across 80+ specialties

134 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2